Febrinil

Manufacturer: Svizera (inspira)

Febrinil belongs to class of drugs called analgesics and antipyretics.

Active ingredient of Febrinil is paracetamol (Acetaminophen). It is usually prescribed to reduce pain and fever.

Febrinil is available as

Tablet 650 mg  (10 tab strip) Price approximately INR 11.00

SUSP 250 mg / 5ml (60ml) Price approximately INR 22.00

DPS  100mg / ml (15ml) Price approximately INR 15.00

AMP  150mg/ml (15ml). Price approximately INR 21.00

AMP  150mg/ml (2ml). Price approximately INR 9.00 

Febrinil belongs to FDA pregnancy category B

Animal studies have failed to demonstrate a risk to the fetus and there are no adequate and well controlled studies in pregnant women. This means that this medication is not expected to be harmful to an unborn baby. Tell your doctor if you are pregnant or plan to become pregnant during treatment.

Febrinil for lactating women

Paracetamol is excreted in breast milk but in small amounts. It is unlikely that it cause any harm to the unborn baby. American academy of pediatrics classified paracetamol as a safe drug for breast feeding women.

Paracetamol is available in combination with other medicines like codeine, hence always consult with healthcare professional before using paracetamol.

Warnings for Febrinil

Overdose of Febrinil can cause hepatotoxicity.

If you are a regular alcohol drinker consult your doctor before taking the Febrinil.

Adverse reactions with Febrinil

Paracetamol rarely cause side effects / adverse reactions but if you observe any of the following side effects stop the medication and consult your doctor immediately.

Nausea 

Allergic reactions like skin rashes

Dizziness

Trouble breathing

Very rare liver damage

Febrinil is also used for

Back pain

Headache

Muscle pain

Osteoarthritis

Tooth pain

Common cold

Cold and flu

Menstrual cramps

Other brands contain paracetamol are

Alcocin

Alice

Babygesic

Calpol

Crocin

Doliprane

Dolo

Dolodart

Dolopar

Ezeepara

Febrex

Fenace

Fep

Fepamol

Fevastin

Genmole

Histacold

Ifimol

Junimol RDS

Kelvin

Lanol

Lupipara

Malidens

Mino

Oyup

Pacimol

Panact

Paracetanal rectal supp

Paraglow

Parix

Plusmol

PR

Prodol

Pyrigesic

Regamol

Starmol

Thermol

Ultragin

Zop kid

Written by: healthplus24.com team
Date last updated: November 15, 2014